# SDR SWAA2022121380782

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 7,054 hours, 3,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Seat Row 16def
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED FIRST OFFICER`S  SIDE EMERGENCY EXIT ROW LIGHTS AT SEAT ROW FLICKERING BETWEEN GREEN, RED, & WHITE.  ON FURTHER INVESTIGATION, FOUND FLICKERING LIGHT AT SEAT ROW 16DEF. OK TO CONTINUE IAW MEL 33-21-01A.
